# SDR DALA2021070703760

- Difficulty date: June 27, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 52,135 hours, 35,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE HAS CORROSION AT FASTENERS AFT EDGE OF UPPER SURFACE FWD OF INBOARD CORNER OF OUTBOARD SPOILER (MKD). COMPLIED WITH PRI 592282-14 REV. 0 AND 1. FINAL ERA AND PRI MATCH. REMOVED CORROSION AT STATION XRS267 AT STRINGER 1 AND CHECKED LIMITS REF B717 SRM 57-10-01. IT WAS FOUND TO BE OUT OF LIMITS. ORIGINAL THINCKNESS IS .138 REMAINING THICKNESS .100. RECEIVED ERA 592282-14 REV. ORIG AND FOUND TO MATCH PRI 592282-14 REV 1 REPAIRED PER ERA 592282-14 REV ORIG. (LP #1855339)
